# SDR WX0A1900010031796

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 51,435 hours, 32,218 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(EMERGENCY DECLARED) ON CLIMB OUT THROUGH FL210 ADV LOW OIL APPERARED. ENG 2 OIL WAS DECREASING QUICKLY. AFTER A FEW SECONDS OIL PRESSURE STARTED BEING ERATIC THEN DROPPED TO RED LINE. ECAM ENG 2 OIL LO PR APPEARED AND FOLLOWED ECAM ACTIONS. FOUND #2 ENGINE OIL FILTER HOUSING CAP CAME LOOSE. UNABLE TO RESECURE. R & R #2 ENGINE LUBRICATION UNIT REF AMM 79-21-10-000-004-A AND 79-21-10-400-004-A. OPS CHECK AND LEAK CHECK GOOD. FOLLOWED TSM 05-50-00-810-826A FOR ENGINE WINDMILLING AFTER IN FLIGHT SHUT DOWN. PERFORMED AMM 05-51-34-200-001 INSPECTION AFTER WINDMILLING. RT ENGINE WAS RAN FOR 20 MIN WITHIN 24 HRS OF LANDING SO ENGINE RELUBRICATION IS NOT NEEDED IAW AMM 72-00-00-100-007A. A/C OK FOR SERVICE.
